# SDR 2007UALA00913

- Difficulty date: March 27, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N378UA
- Make and model: Boeing 737322
- Aircraft serial: 24653
- Aircraft time: 48,882 hours, 33,569 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Faulty
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR CUTOUT UPPER DOOR FITTING ON TORQUE TUBE HAS PLAY.  SECURED UPPER HINGE FITTING.
